# SDR UHLA2014022600221

- Difficulty date: February 26, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE BOX SKIN DOUBLER BY FWD INBD DOOR CUTOUT HOLE AT FRAME 88 CORRODED. R & R WASTE BOX SJIN DOUBLER, ON 170-66931-001.
